Pharmacy Health Ibuprofen tablets provide effective temprary relief of headache, toothache, period pain, minor arthritic pain, pain from strains, pain where inflammation is present, and aches and pains associated with colds. Ibuprofen has analgesic (reduces pain) and anti-inflammatory properties providing effective relief of pain.

Active Ingredients

Ibuprofen 200mg

Pack Sizes

24 Tablets
48 Tablets
96 Tablets

Directions For Use

Directions: Adults and children over 12 years, initially take two tablets with water or immediately after food, then one or two tablets every 4 to 6 hours. Do not exceed 6 tablets in 24 hours. Not to be given to children under 12 years.

Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare practitioner if pain or symptoms persist.